Illinois Journal of Mathematics

Foreward

Luchezar L. Avramov, Sankar P. Dutta, and Hans-Bjørn Foxby

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 51, Number 1 (2007), v.

Dates
First available in Project Euclid: 20 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258735318

Digital Object Identifier
doi:10.1215/ijm/1258735318

Mathematical Reviews number (MathSciNet)
MR2346182

Citation

Avramov, Luchezar L.; Dutta, Sankar P.; Foxby, Hans-Bjørn. Foreward. Illinois J. Math. 51 (2007), no. 1, v. doi:10.1215/ijm/1258735318. https://projecteuclid.org/euclid.ijm/1258735318


Export citation